# SDR SWIA200922524

- Difficulty date: September 2, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 17,605 hours, 15,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER EMERGENCY WING SIGN PARTIALLY ILLUMINATED.  (FLT 5777)  REPLACED NR 2 INVERTER.
